Alert archive / Florida / Fire Weather Watches in 2011
Fire Weather Watch 21, NWS Jacksonville, FL
NWS Jacksonville, FL issued this fire weather watch at Mar 11, 2011, 2:14 PM EST for 7 counties in Florida. It took effect at Mar 12, 2011, 11:00 AM EST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Mar 11, 2011, 2:14 PM EST (19:14 UTC)
- In effect from
- Mar 12, 2011, 11:00 AM EST
- Expired
- Mar 12, 2011, 12:44 AM EST
- In force
- Issued by
- NWS Jacksonville, FL
Counties Baker County, FL, Bradford County, FL, Flagler County, FL, Gilchrist County, FL, Nassau County, FL, Suwannee County, FL, Union County, FL
The radar
The Jacksonville radar (KJAX), 71 km from the middle of the area, began a volume at 19:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 7.2 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 978 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 81 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
427 WWUS82 KJAX 111914 RFWJAX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 214 PM EST FRI MAR 11 2011 FLZ020>025-030>033-035>038-040-121100- /O.NEW.KJAX.FW.A.0021.110312T1600Z-110312T2300Z/ /O.CON.KJAX.FW.W.0022.000000T0000Z-110311T2300Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- 214 PM EST FRI MAR 11 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING FOR LOW RHS AND BREEZY WINDS... ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY AFTERNOON FOR LOW RHS AND MODERATE ERC LEVELS... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING. BREEZY NORTHWEST WINDS WILL CONTINUE AROUND 15 TO 20 MPH WITH GUSTS OF 25 TO 30 MPH THIS AFTERNOON. RELATIVE HUMIDITIES WILL NEAR 25 TO 30 PERCENT FOR SEVERAL HOURS. IN ADDITION...DISPERSION VALUES WILL BE ABOVE CRITICAL LIMITS ACROSS MUCH OF THE AREA. ON SATURDAY...ENERGY RELEASE COMPONENT VALUES HAVE INCREASED INTO THE 30 TO 37 VALUE RANGE. THESE VALUES COMBINED WITH CRITICALLY LOW HUMIDITIES FOR EXTENDED DURATIONS ON SATURDAY WILL CREATE MARGINAL RED FLAG CONDITIONS ACROSS NORTHEAST FLORIDA...AND A FIRE WEATHER WATCH HAS BEEN ISSUED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ GAZ132>136-149>154-162>166-112300- /O.CON.KJAX.FW.W.0022.000000T0000Z-110311T2300Z/ COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE- BRANTLEY-INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON- INLAND CAMDEN-COASTAL CAMDEN- 214 PM EST FRI MAR 11 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING FOR LOW RHS AND BREEZY WINDS... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING. BREEZY NORTHWEST WINDS WILL CONTINUE AROUND 15 TO 20 MPH WITH GUSTS OF 25 TO 30 MPH THIS AFTERNOON. RELATIVE HUMIDITIES WILL NEAR 25 TO 30 PERCENT FOR SEVERAL HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ ENYEDI
2 follow-up statements
989 WWUS82 KJAX 112307 AAA RFWJAX URGENT - FIRE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 607 PM EST FRI MAR 11 2011 FLZ020>025-030>033-035>038-040-121100- /O.EXP.KJAX.FW.W.0022.000000T0000Z-110311T2300Z/ /O.CON.KJAX.FW.A.0021.110312T1600Z-110312T2300Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- 607 PM EST FRI MAR 11 2011 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY AFTERNOON FOR LOW RHS AND MODERATE ERC LEVELS... ...RED FLAG WARNING FOR TODAY HAS EXPIRED... THE RED FLAG WARNING FOR TODAY IS NO LONGER IN EFFECT. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY AFTERNOON. ON SATURDAY...ENERGY RELEASE COMPONENT VALUES HAVE INCREASED INTO THE 30 TO 37 VALUE RANGE. THESE VALUES COMBINED WITH CRITICALLY LOW HUMIDITIES FOR EXTENDED DURATIONS ON SATURDAY WILL CREATE MARGINAL RED FLAG CONDITIONS ACROSS NORTHEAST FLORIDA...AND A FIRE WEATHER WATCH HAS BEEN ISSUED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ GAZ132>136-149>154-162>166-120015- /O.EXP.KJAX.FW.W.0022.000000T0000Z-110311T2300Z/ COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE- BRANTLEY-INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON- INLAND CAMDEN-COASTAL CAMDEN- 607 PM EST FRI MAR 11 2011 ...RED FLAG WARNING FOR TODAY HAS EXPIRED... THE RED FLAG WARNING FOR TODAY IS NO LONGER IN EFFECT. $$
558 WWUS82 KJAX 120544 RFWJAX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 1244 AM EST SAT MAR 12 2011 FLZ020>025-030>033-035>038-040-120645- /O.CAN.KJAX.FW.A.0021.110312T1600Z-110312T2300Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- 1244 AM EST SAT MAR 12 2011 ...FIRE WEATHER WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS CANCELLED THE FIRE WEATHER WATCH. $$ MKT
What forecasters said that day
The local office's own words before this fire weather watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this fire weather watch went out at Mar 11, 11:09 AM EST, 3 hours 5 minutes earlier.
Area forecast discussion, Mar 11, 11:09 AM EST, 3 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1109 AM EST FRI MAR 11 2011
.UPDATE...
LOCAL RAOBS SHOWING WINDS CLOSE TO 30 KNOTS AT 1-2KFT SO HAVE
ISSUED LAKE WIND ADVISORY FOR ALL AREAS TODAY WITH GUSTS TO 30 MPH
EXPECTED. BOUNDARY LAYER MIXING HAS ALLOWED ALL LOW CLOUDS TO MIX
OUT AND EXPECT SUNNY SKIES AND WINDY CONDS WITH MAX TEMPS REACHING
THE LOWER TO MID 60S MID/LATE AFTN.
STILL GONNA BE A CLOSE CALL FOR A POSSIBLE INLAND FREEZE OVER THE
SUWANNEE RIVER VALLEY...WITH ABUNDANT FROST ACRS THE REMAINDER OF
INLAND NERN FL. WILL TAKE A FINAL LOOK WITH THE NEW MODEL GUIDANCE
WITH AFTERNOON PACKAGE.
&&
.AVIATION...
VFR CONDS WITH GUSTY W/NW WINDS AT 15G20-25 KNOTS.
&&
.MARINE...
SMALL CRAFT WINDS WILL LINGER UNTIL THE AFTERNOON HOURS ACROSS THE
OFFSHORE WATERS AND WILL DROP THE HEADLINE ACRS THE NEARSHORE
WATERS WITH THE MORNING UPDATE.
&&
.FIRE WEATHER...
WENT AHEAD AND UPGRADED SERN GA TO RED FLAG WARNING AS EXPECT AT
LEAST FREQUENT 25 MPH GUSTS THROUGH THE AFTERNOON WITH RH VALUES
FALLING TO 30% OR LESS...SO RED FLAGS HAVE BEEN POSTED FOR ALL
LOCATIONS THIS AFTERNOON.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 61 33 72 42 / 0 0 0 0
SSI 59 41 67 48 / 0 0 0 0
JAX 62 35 71 42 / 0 0 0 0
SGJ 62 42 67 46 / 0 0 0 0
GNV 64 32 75 39 / 0 0 0 0
OCF 65 33 74 39 / 0 0 0 0
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...LAKE WIND ADVISORY UNTIL 6 PM EST THIS EVENING FOR ALACHUA-BAKER-
BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-HAMILTON-
MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.
RED FLAG WARNING UNTIL 6 PM EST THIS EVENING FOR ALACHUA-BAKER-
BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-HAMILTON-
MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.
GA...LAKE WIND ADVISORY UNTIL 6 PM EST THIS EVENING FOR APPLING-
ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL CAMDEN-
COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-INLAND GLYNN-JEFF
DAVIS-PIERCE-WARE-WAYNE.
RED FLAG WARNING UNTIL 6 PM EST THIS EVENING FOR APPLING-
ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL CAMDEN-
COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-INLAND GLYNN-JEFF
DAVIS-PIERCE-WARE-WAYNE.
AM...SMALL CRAFT ADVISORY UNTIL 3 PM EST THIS AFTERNOON FOR ALTAMAHA
SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.
&&
HESS/ENYEDI/WALKERHazardous weather outlook, Mar 11, 9:45 AM EST, 4 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 945 AM EST FRI MAR 11 2011 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-121015- HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE- JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY- INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- COASTAL CAMDEN- 945 AM EST FRI MAR 11 2011 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TODAY AND TONIGHT... ...LAKE WIND ADVISORY IN EFFECT TODAY... WEST TO NORTHWEST WINDS WILL INCREASE TO 15 TO 20 MPH WITH GUSTS UP TO 30 MPH AT TIMES THIS AFTERNOON. A LAKE WIND ADVISORY IS IN EFFECT. THE WINDY CONDITIONS WILL PROMOTE DANGEROUS FIRE WEATHER CONDITIONS ACROSS ALL OF NORTHEAST FLORIDA AND SOUTHEAST GEORGIA THIS AFTERNOON AND RED FLAG WARNINGS ARE IN EFFECT. LINGERING EASTERLY SWELLS WILL MAINTAIN A MODERATE RISK OF RIP CURRENTS AT AREA BEACHES. PLEASE REFER TO THE LATEST SURF ZONE FORECAST FOR DETAILS. ...AREAS OF FROST WILL DEVELOP WEST OF I-95 TONIGHT... LOW TEMPERATURES TONIGHT WILL RANGE FROM THE LOW TO MID 30S WEST OF THE I-95 CORRIDOR. AREAS OF FROST WILL DEVELOP. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... HAZARDOUS WEATHER IS NOT ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. JDS/JCH
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 11, 3:36 AM EST | Red Flag Warning | JAX | Baker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more | 14 hr |
| Mar 11, 9:21 AM EST | Lake Wind Advisory | JAX | Baker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more | 8 hr |
| Mar 11, 1:18 PM EST | Frost Advisory | JAX | Baker, Bradford, Gilchrist, Nassau, Suwannee, Union | 19 hr |
Nearby
Fire Weather Watches in Florida, 2011Every fire weather watch in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.